# SDR 07FDEA00772

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Bs 1050-1070
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSE STRINGER REPAIR, STA 1050- 1070,S20R.  COMPLIED WITH ATTACHMENT "B" OF EO 7-5100-7-5005 PT2, MAJOR REPAIR.
